ls Publications of Claudio Gorodski

Mathematical Publications of
Claudio Gorodski

Home

 

Teaching

 

Research

 

Publications

 

Links

 

 
 

Recent preprints and other manuscripts

 

  1. A metric approach to representations of compact Lie groups (pdf), 2014.
  2. Homogeneous structures and rigidity of isoparametric submanifolds (pdf), 2012. (With E. Heintze.)
  3. On orbit spaces of representations of compact Lie groups (ArXiv), 2011. (With A. Lytchak.)
  4. Representations of compact Lie groups and the osculating spaces of their orbits (ArXiv), 2000. (With G. Thorbergsson.)

Translation

 

  1. Isoparametric families of submanifolds (gzipped ps, gzipped pdf) by C. E. Harle [originally published in Portuguese language in the Bol. Soc. Bras. Mat. (N.S.) 13 (1982), 35-48], May 2000.

Talks

 

  1. Geometry of isometric actions (pdf), talk delivered at the 13th School of Differential Geometry, University of São Paulo, July 26-30, 2004.
  2. Taut representations of compact simple Lie groups (pdf), talk delivered at the II Encuentro de Geometría Diferencial, La Falda, Sierras de Córdoba, Argentina, June 6-11, 2005.
  3. Polar actions on compact rank one symmetric spaces are taut (pdf), talk delivered at the I Congresso Latino-Americano de Grupos de Lie em Geometria, Unicamp, Campinas, Brazil, June 5-9, 2006.
  4. A gloriosa história da geometria (pdf), talk delivered at the VII Semana de Matemática da Universidade Federal de Uberlândia, Uberlândia, Brazil, November 27-30, 2007.

Popularization

 

  1. Alguns aspectos do desenvolvimento da geometria [in Portuguese] (doc), Revista Humboldtbrasil 2 (2002), 61-77, São Paulo.
  2. Um breve panorama histórico da geometria [in Portuguese], Revista Matemática Universitária 44 (2008), 14-29, Sociedade Brasileira de Matemática.
 
 

Published papers

 

  1. Closed minimal hypersurfaces in compact symmetric spaces, Internat. J. Math. 3 (1992), 629-651.
  2. Minimal sphere bundles in Euclidean spheres, Geom. Dedicata 53 (1994), 75-102.
  3. On contact sub-Riemannian symmetric spaces, Ann. Sci. Éc. Norm. Sup. 28 (1995), 571-589. (With E. Falbel.)
  4. Conformal sub-Riemannian geometry in dimension 3, Mat. Contemp. 9 (1995), 61-73. (With E. Falbel and J. M. Veloso.)
  5. Sub-Riemannian homogeneous spaces in dimensions 3 and 4, Geom. Dedicata 62 (1996), 227-252. (With E. Falbel.)
  6. Minimal hyperspheres in rank two compact symmetric spaces, Bol. Soc. Bras. Mat. (N.S.) 27 (1996), 1-22.
  7. Holonomy of sub-Riemannian manifolds, Internat. J. Math. 8 (1997), 317-344. (With E. Falbel and M. Rumin.)
  8. The classification of simply-connected contact sub-Riemannian symmetric spaces, Pacific J. Math. 188 (1999), 65-82. (With P. Bieliavsky and E. Falbel.)
  9. Constant curvature 2-spheres in complex projective plane, Bol. Soc. Bras. Mat. (N.S.) 30 (1999), 287-291.
  10. Complete minimal hypersurfaces in complex hyperbolic space, Manuscripta Math. 103 (2000), 221-240. (With N. Gusevskii.)
  11. Delaunay-type surfaces in the 2x2 real unimodular group, Ann. Mat. Pura Appl. 180 (2001), 211-221.
  12. Cycles of Bott-Samelson type for taut representations, Ann. Global Anal. Geom. 21 (2002), 287-302. (With G. Thorbergsson.)
  13. Variationally complete actions on compact symmetric spaces, J. Differential Geom. 62 (2002), 39-48. (With G. Thorbergsson.)
  14. The classification of taut irreducible representations, J. Reine Angew. Math. 555 (2003), 187-235. (With G. Thorbergsson.)
  15. Copolarity of isometric actions, Trans. Amer. Math. Soc. 356 (2004), 1585-1608. (With C. Olmos and R. Tojeiro.)
  16. Polar actions on compact symmetric spaces which admit a totally geodesic principal orbit, Geom. Dedicata 103 (2004), 193-204.
  17. Enlarging totally geodesic submanifolds of symmetric spaces to minimal submanifolds of one dimension higher, Proc. Amer. Math. Soc. 132 (2004), 2441-2447.
  18. Minimal Legendrian submanifolds of S2n+1 and absolutely area-minimizing cones, Diff. Geom. Appl. 21 (2004), 337-347. (With V. Borrelli.)
  19. Homogeneity rank of real representations of compact Lie groups, J. Lie Theory 15 (2005), 63-77. (With F. Podestà.)
  20. A survey on the geometry of isometric actions, Mat. Contemp. 28 (2005), 163-182.
  21. Taut submanifolds, Rev. Un. Mat. Argentina 47 (2006), 61-72.
  22. Polar actions on compact rank one symmetric spaces are taut, Math. Z. 255 (2007), 335-342. (With L. Biliotti.)
  23. Singular riemannian foliations with sections, transnormal maps and basic forms, Ann. Global Anal. Geom. 32 (2007), 209-223. (With M. M. Alexandrino.)
  24. Polar orthogonal representations of real reductive algebraic groups, J. Algebra 320 (2008), 3036-3061. (With L. Geatti.)
  25. Taut representations of compact simple Lie groups, Illinois J. Math. 52 (2008), 121-143.
  26. The discriminants associated to isotropy representations of symmetric spaces, Transform. Groups 17 (2012), 143--156.
  27. Homogeneous structures and rigidity of isoparametric submanifolds in Hilbert space, J. Fixed Point Theory Appl. 11 (2012), 93-136. (With E. Heintze.)
  28. On orbit spaces of representations of compact Lie groups, J. Reine Angew. Math. 691 (2014), 61-100. (With A. Lytchak.)
  29. Representations whose minimal reduction has a toric identity component, Proc. Amer. Math. Soc. 143 (2015), 379-386. (With A. Lytchak.)
  30. Tight Lagrangian homology spheres in compact homogeneous Kähler manifolds, Israel J. Math. 206 (2015), 413-429. (With F. Podestà.)
  31. Isometric actions on spheres with an orbifold quotient, Math. Ann. 365 (2016), 1041-1067. (With A. Lytchak.)
  32. Some remarks on polar actions, Ann. Global Anal. Geom. 49 (2016), 43-58. (With A. Kollross.)
  33. On homogeneous composed Clifford foliations, Münster J. Math. 9, 35-50. (2016). (With M. Radeschi.)
  34. Polar foliations on quaternionic projective spaces, Tohòku Math. J. (2017). (With M. Dominguez-Vazquez.)
  35. Polar symplectic representations, Algebr. Represent. Theory 20 (2017), 751-764. (With L. Geatti.)
  36. The curvature of orbit spaces, Geom. Dedicata (2017). (With A. Lytchak.)
 
 
 
 
Copyright © 2012-5 Claudio Gorodski